# SDR CA090204007

- Difficulty date: February 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC7*
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3242 · Brake
- Part: Control Cable
- Part number: NAS303260852
- Condition: Separated
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPLICATION OF BRAKES AFTER LANDING, THE LEFT PEDAL WENT TO THE MAX POSITION WITH NO EFFECT.  LT BRAKE CABLE WAS FOUND SEPARATED APPROX 8 INCHES FROM THE VALVE IN THE UPPER FUSELAGE CLOSE TO A SMALL DIAMETER PULLEY.  THIS CABLE WAS THE ORIGINAL INSTALLED IN 1981 AT THE FACTORY.
